Phenytoin induced Stevens-Johnson syndrome exacerbated by cefepime

Varsha Prabhu, Sahiti Doddapaneni, Girish Thunga, Rajakannan Thiyagu, M. Prabhu, Kushal Naha

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

Steven Johnson syndrome (SJS) is a rare drug induced mucocutaneous reaction. Here, we present an elaborate report of a 28-year-old female patient who developed Phenytoin induced SJS, which was exacerbated by cefepime.

Original languageEnglish
Pages (from-to)291-293
Number of pages3
JournalJournal of Pharmacology and Pharmacotherapeutics
Volume4
Issue number4
DOIs
Publication statusPublished - 01-10-2013

Fingerprint

Stevens-Johnson Syndrome
Phenytoin
Pharmaceutical Preparations
cefepime

All Science Journal Classification (ASJC) codes

  • Pharmacology
  • Pharmacology (medical)

Cite this

Prabhu, Varsha ; Doddapaneni, Sahiti ; Thunga, Girish ; Thiyagu, Rajakannan ; Prabhu, M. ; Naha, Kushal. / Phenytoin induced Stevens-Johnson syndrome exacerbated by cefepime. In: Journal of Pharmacology and Pharmacotherapeutics. 2013 ; Vol. 4, No. 4. pp. 291-293.
@article{4ba89db63d164222bd399013ee0ba675,
title = "Phenytoin induced Stevens-Johnson syndrome exacerbated by cefepime",
abstract = "Steven Johnson syndrome (SJS) is a rare drug induced mucocutaneous reaction. Here, we present an elaborate report of a 28-year-old female patient who developed Phenytoin induced SJS, which was exacerbated by cefepime.",
author = "Varsha Prabhu and Sahiti Doddapaneni and Girish Thunga and Rajakannan Thiyagu and M. Prabhu and Kushal Naha",
year = "2013",
month = "10",
day = "1",
doi = "10.4103/0976-500X.119719",
language = "English",
volume = "4",
pages = "291--293",
journal = "Journal of Pharmacology and Pharmacotherapeutics",
issn = "0976-500X",
publisher = "Medknow Publications and Media Pvt. Ltd",
number = "4",

}

Phenytoin induced Stevens-Johnson syndrome exacerbated by cefepime. / Prabhu, Varsha; Doddapaneni, Sahiti; Thunga, Girish; Thiyagu, Rajakannan; Prabhu, M.; Naha, Kushal.

In: Journal of Pharmacology and Pharmacotherapeutics, Vol. 4, No. 4, 01.10.2013, p. 291-293.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Phenytoin induced Stevens-Johnson syndrome exacerbated by cefepime

AU - Prabhu, Varsha

AU - Doddapaneni, Sahiti

AU - Thunga, Girish

AU - Thiyagu, Rajakannan

AU - Prabhu, M.

AU - Naha, Kushal

PY - 2013/10/1

Y1 - 2013/10/1

N2 - Steven Johnson syndrome (SJS) is a rare drug induced mucocutaneous reaction. Here, we present an elaborate report of a 28-year-old female patient who developed Phenytoin induced SJS, which was exacerbated by cefepime.

AB - Steven Johnson syndrome (SJS) is a rare drug induced mucocutaneous reaction. Here, we present an elaborate report of a 28-year-old female patient who developed Phenytoin induced SJS, which was exacerbated by cefepime.

UR - http://www.scopus.com/inward/record.url?scp=84886545747&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84886545747&partnerID=8YFLogxK

U2 - 10.4103/0976-500X.119719

DO - 10.4103/0976-500X.119719

M3 - Article

VL - 4

SP - 291

EP - 293

JO - Journal of Pharmacology and Pharmacotherapeutics

JF - Journal of Pharmacology and Pharmacotherapeutics

SN - 0976-500X

IS - 4

ER -